# SDR AALA20160815004

- Difficulty date: August 13, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 53,842 hours, 26,201 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 1339A
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 6,979 hours, 3,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE CENTER FUEL PRESSURE LOW LIGHT ILLUMINATED AND THE CENTER BOOST PUMP CIRCUIT BREAKER TRIPPED.   R & R CENTER AFT BOOST PUMP IAW AMM 28-20-07.
